Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to the chat!! I am Dr. Altman, a licensed veterinarian and happy to answer your questions today.
Is she having any signs of gi upset?
If just licking your knee after application and she is not showing any signs of gi upset you should be just fine. The amount ingested would be minimal and I would not expect her to have any issues with the ingestion
I am going to change formats so you can view my responses. I am on-line an additional 20 minutes this evening if I can be of any further assistance
have you seen the ingredients?
would any expected problems be gi related?
should i watch for any symptoms?
She is fine, no apparent bad effects, stool is good, eyes normal, no vomiting, as active as ever.
Thanks for your enlightened reassurance and follow-up.
In future, just to be safe, long pants go on after med applications on knees.